Record Type
Journal Articles

Contributor Information

Author(s)
Lary D, Lait L

Title Information

Full Title
Using probability distribution functions for satellite validation
Publication Title (abbreviated)
IEEE T GEOSCI REMOTE

Identifiers

DOI
10.1109/TGRS.2005.860662
ISSN
0196-2892

Publication Information

Publication Date
2006 May
Volume
44
Issue
5
First Page
1359
Last Page
1366
Page Count
8
Citation
Lary D, Lait L. Using probability distribution functions for satellite validation. IEEE T GEOSCI REMOTE. 2006;44 (5):1359-1366.

Copyright